# SDR 2003F00009

- Difficulty date: July 7, 2002
- Submitted: December 27, 2002
- Operation: Air carrier
- Aircraft: N175EE
- Make and model: Beech C-99
- Aircraft serial: U175
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Shutoff Valve
- Condition: Failed
- Location: Left
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OLF - FLT 5011 - LEFT ENGINE WOULD NOT START.  LEFT FIREWALL SHUTOFF VALVE FAILURE.  VALVE FAILED IN CLOSED POSITION.  REMOVED AND REPLACED LEFT FIREWALL FUEL SOV IAW B99 MM 28-21-0 PAGE 201.  OPERATIONAL AND LEAK CHECK SATISFACTORY.  (M)
